MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED
Model Number 2972
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not identified a specific unit or made one available for evaluation.
 
Event or Problem Description
It was reported that the max inflate on the mattress had not inflated it to the degree a nurse had expected.The nurse tried to boost the patient and sustained an unspecified back injury while doing so.No treatment details have been provided.No impact or adverse consequence to the patient has been reported.
 
Additional Manufacturer Narrative
The section h codes have been updated to more accurately reflect the completed investigation.
 
Event or Problem Description

Brand Name
ISOLIBRIUM SUPPORT SURFACE - D
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11172632
Report Number0001831750-2021-00018
Device Sequence Number3477505
Product Code IKZ
UDI-Device Identifier07613327278453
UDI-Public07613327278453
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2972
Device Catalogue Number2972000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;